Domain growth in weakly disordered magnets
B. Biswal,
Sanjay Puri and
D. Chowdhury
Physica A: Statistical Mechanics and its Applications, 1996, vol. 229, issue 1, 72-92
Abstract:
We present results from extensive numerical simulations of phase ordering dynamics in a mean-field dynamical model of weakly disordered random magnets. We apply a stringent test of dynamical scaling to confirm that the domain growth is superuniversal, i.e., the scaling function for the disordered case is the same as for the pure case, at least for the disorder amplitudes we consider. However, we are not able to ascertain a universal functional form for the domain growth law.
Date: 1996
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719500467X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:229:y:1996:i:1:p:72-92
DOI: 10.1016/0378-4371(95)00467-X
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().